Open Access
Translator Disclaimer
April 2003 Bayesian analysis of proportional hazard models
Yongdai Kim, Jaeyong Lee
Ann. Statist. 31(2): 493-511 (April 2003). DOI: 10.1214/aos/1051027878

Abstract

This paper is concerned with Bayesian analysis of the proportional hazard model with left truncated and right censored data. We use a process neutral to the right as the prior of the baseline survival function and a finite-dimensional prior is placed on the regression coefficient. We then obtain the exact form of the joint posterior distribution of the regression coefficient and the baseline cumulative hazard function. As a by-product, we prove the propriety of the posterior distribution with the constant prior on the regression coefficient.

Citation

Download Citation

Yongdai Kim. Jaeyong Lee. "Bayesian analysis of proportional hazard models." Ann. Statist. 31 (2) 493 - 511, April 2003. https://doi.org/10.1214/aos/1051027878

Information

Published: April 2003
First available in Project Euclid: 22 April 2003

zbMATH: 1053.62036
MathSciNet: MR1983539
Digital Object Identifier: 10.1214/aos/1051027878

Subjects:
Primary: 62C10
Secondary: 60G55

Keywords: Bayesian analysis , Censoring , left truncation , neutral to the right process , proportional hazard model , propriety of posterior

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.31 • No. 2 • April 2003
Back to Top